Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Painful urination with blood drops, burning sensation, on Potrate MB6, dicynene. Side effect of medicines?

Yesterday while i was passing my urine it was very painful and found two drop blood , While passing urine after some time then there was not such blood but i feel burning sensation. I am taking Potrate MB6 syrup and Dicynene 250mg. I want to know does it help me? and is there side effect of this medicine? . Also wnt to know why i found blood in my urine.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
good evening, firstly u havent mentioned ur age and ur sex. blood in urine suggests either urinary tract infection or renal stones, so kindly get urine examination done and if required an ulttrasound of abdomen done to rule out renal stones, in either of the cases the above mentioned drugs will not work, u require antibiotics to be prescribed to cure ur condition. kindly consult a doc, do not self medicate..
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor